MathSciNet Relay Station
MathSciNet bibliographic data
MR117812 (22 #8586) 62.00
Hodges, J. L., Jr.; Le Cam, Lucien The Poisson approximation to the Poisson binomial distribution. Ann. Math. Statist. 31 1960 737–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement